Welcome, Guest. Please login or register.
December 05, 2019, 02:32:41 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 749888
  • Total Topics: 62995
  • Online Today: 621
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 4
Guests: 298
Total: 302

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vomited Triumeq 15 min after taking it  (Read 683 times)

0 Members and 1 Guest are viewing this topic.

Offline beanstalk

  • Member
  • Posts: 28
Vomited Triumeq 15 min after taking it
« on: August 03, 2019, 05:35:05 pm »
My stomach has been upset all day. I only drank water since a long time and I took the pill. The water was "dusty", white color. How f****d am I?


On the bright side, I feel much better now that I've puked...

Online Jim Allen

  • Administrator
  • Member
  • Posts: 13,845
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Vomited Triumeq 15 min after taking it
« Reply #1 on: August 03, 2019, 05:51:09 pm »
Oh man, really sorry to hear you are feeling unwell. Hope you feel better soon.

Regarding the HIV meds, If it was me, I personally would not worry about it.
I mean worst-case scenario is you missed a dose and, if this happens in a blue moon it simply does not make any difference.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline J.R.E.

  • Member
  • Posts: 7,620
  • Joined forum Dec/2003 Living positive, since 1985.
Re: Vomited Triumeq 15 min after taking it
« Reply #2 on: August 03, 2019, 05:58:11 pm »
Hi there,..

Your not F*****d !  I agree with Jim.  Just let this one go, and take your next dose, at you usual time tomorrow.  You have nothing to worry about.

However, I hope your upset stomach goes away soon.  You might want to take the next dose, with some toast, or something light, in you gut. Hopefully your gut will be better by tomorrow.

Don't stress !

Ray
Current Meds ; Biktarvy, 10mg of Atorvastatin, 25 mg of Hydrochlorothiazide.
Amlodipine Besolate 5mg-- Updated 8/28/19

Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 10/16/19,  Viral load remains <40

CD 4 @577 /  CD4 % @ 17 %

  
 67 years young.

Offline beanstalk

  • Member
  • Posts: 28
Re: Vomited Triumeq 15 min after taking it
« Reply #3 on: August 03, 2019, 07:08:57 pm »
Thanks guys, I also thought it would count as a missed dose but still pretty scary. Anyway, I just threw up again and this time A LOT of stuff came out, the cashews I think made my stomach get upset (ate a lot like an idiot) . So there is hope the rest pill stayed in for longer! Sorry for the disgusting talk ahah


Cheers

Online Jim Allen

  • Administrator
  • Member
  • Posts: 13,845
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Vomited Triumeq 15 min after taking it
« Reply #4 on: August 03, 2019, 07:34:15 pm »
Oh man, sick from the cashews that sounds really nasty.  Hopefully tomorrow you will be feeling better with rest/fluids and toast.

HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Online Jim Allen

  • Administrator
  • Member
  • Posts: 13,845
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Vomited Triumeq 15 min after taking it
« Reply #5 on: August 03, 2019, 07:35:04 pm »
Damn it ... I just realized answering this thread that I missed my meds today as well.  :-[ I broke routine this morning and forgot, you would think that reading and posting here all day would have reminded me sooner. Oh well, it's done now and, I will not lose any sleep over it.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline beanstalk

  • Member
  • Posts: 28
Re: Vomited Triumeq 15 min after taking it
« Reply #6 on: August 03, 2019, 08:00:10 pm »
Damn it ... I just realized answering this thread that I missed my meds today as well.  :-[ I broke routine this morning and forgot, you would think that reading and posting here all day would have reminded me sooner. Oh well, it's done now and, I will not lose any sleep over it.


Use this

https://play.google.com/store/apps/details?id=eu.smartpatient.mytherapy

It has a very simple interface and good design. It let's you keep track of how many pills you have, with a reminder to get more when needed. My favorite is the recurring notification, I made it vibrate every 5 minutes if I don't confirm I took the pill, which is really annoying and will make you do it.

Online Jim Allen

  • Administrator
  • Member
  • Posts: 13,845
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Vomited Triumeq 15 min after taking it
« Reply #7 on: August 08, 2019, 08:13:40 pm »
Been a few days. Hope you are feeling better?
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline beanstalk

  • Member
  • Posts: 28
Re: Vomited Triumeq 15 min after taking it
« Reply #8 on: August 19, 2019, 07:04:19 pm »
Been a few days. Hope you are feeling better?

Sorry, I didn't see the post, lots of work lately. Yes, everything was fine after that day :) Still alive!

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.